Vail International Hip Symposium

January 9 -11, 2020 Vail, CO

Smith-Nephew

Hotel: Vail Marriot

Labs: Vail Marriot & Steadman Philippon Research Institute (SPRI) Lab

Learning Objective: Attendees will develop knowledge & techniques related to the treatment various hip pathologies. Attendees will hear from world-renown experts on current trends and techniques in hip preservation. This will include focused topics on femoral acetabular impingement (FAI), labral repair, labral augmentation, capsule repair, micro instability, hip preservation outcomes & biologic solutions in the hip that may improve patient outcomes. Attendees will learn the design rationale, materials, techniques and key concepts from technologies available today to include MICRORAPTORO, Q-FIXO, OSTEORAPTORO, SUTUREFIXO, SPEEDLOCKO, COBLATIONO, DYONICSO, and REGENESORBO.

<u>Focus Products</u>: MICRORAPTORO, Q-FIXO, OSTEORAPTORO, SUTUREFIXO, SPEEDLOCKO, COBLATIONO, DYONICSO, REGENESORBO, HIPSTRUMENTSO, Arthroscopic Tower

Chairmen: Marc Phillippon MD Co-Chairman: Srino Bharam MD

Faculty:

International Faculty:

Thursday, January 9, 2020

| 6:45 AM | Breakfast & Registration | All Attendees & Faculty |
|------------|---|---------------------------|
| 7:30 AM | Welcome To The Vail Hip Symposium | Smith + Nephew Leadership |
| 7:40 AM | SPRI Welcome | Dan Drawbaugh |
| Session I | Anatomic Based Principles | Moderator: |
| 7:40 AM | Radiographic Pearls & Patient Selection for Hip Arthroscopy | |
| 7:50 AM | Hip Imaging Essentials – Case Study Review | |
| 8:00 AM | Live Demo: Hip Anatomy Dissection *20 min *Moderator: | |
| 8:20 AM | Performing A Comprehensive Hip Exam | |
| 8:30 AM | How To Build Your Hip Arthroscopy Team | |
| Session II | Hip Labrum | Moderator: |
| 8:40 AM | Labral Pathology Treatment Algorithm | |
| 8:50 AM | Strategy for Anchor Selection for Optimal Labral Repair | |
| 9:00 AM | Labral Augmentation | |
| 9:10 AM | Labral Reconstruction | |
| 9:20 AM | Live Demo: Labral Repair | |

*15min *Moderator:

9:55 AM Break & Meet With Exhibitors

| Session III | Femoralacetabular Impingement | Moderator: |
|---|---|-------------------------|
| 10:20 AM | Evolution of FAI | |
| 10:30 AM | Technical Pearls for Femoral Osteoplasty | |
| 10:40 AM | The Chondrolabral Junction | |
| 10:50 AM | Pincer & Subspine Decompression | |
| 11:00 AM | Adolescent FAI | |
| 11:10 AM | Indications for Surgical Hip Dislocation | |
| 11:20 AM | Molecular Characterization of FAI | |
| 11:30 AM | FAI Panel – Case Study Based 2 Case Studies – 10 min each *Moderator: | |
| 12:00 PM | Roundtable Case Discussions & Lunch With Faculty | |
| 1:00 – 4:00 PM | Lab Session 1: Hotel Talisa & SPRI | All Attendees & Faculty |
| Session IV | Capsule Management & Micro-Instability | Moderator: |
| | · · · · · · · · · · · · · · · · · · · | |
| 4:00 PM | Hip Micro-instability: Does It Exist & How To Treat | |
| | | |
| 4:00 PM | Hip Micro-instability: Does It Exist & How To Treat | |
| 4:00 PM 4:10 PM | Hip Micro-instability: Does It Exist & How To Treat Traumatic Instability | |
| 4:00 PM 4:10 PM 4:20 PM | Hip Micro-instability: Does It Exist & How To Treat Traumatic Instability Capsule Considerations & Tips for Repair | |
| 4:00 PM 4:10 PM 4:20 PM 4:30 PM | Hip Micro-instability: Does It Exist & How To Treat Traumatic Instability Capsule Considerations & Tips for Repair Capsular Management Algorithm Live Demo: Capsular Closure | |
| 4:00 PM 4:10 PM 4:20 PM 4:30 PM 4:40 PM | Hip Micro-instability: Does It Exist & How To Treat Traumatic Instability Capsule Considerations & Tips for Repair Capsular Management Algorithm Live Demo: Capsular Closure "10 min "Moderator: | |
| 4:00 PM 4:10 PM 4:20 PM 4:30 PM 4:40 PM 4:50 PM | Hip Micro-instability: Does It Exist & How To Treat Traumatic Instability Capsule Considerations & Tips for Repair Capsular Management Algorithm Live Demo: Capsular Closure *10 min *Moderator: Capsular Reconstruction Capsular Management Panel | |
| 4:00 PM 4:10 PM 4:20 PM 4:30 PM 4:40 PM 4:50 PM 5:00 PM | Hip Micro-instability: Does It Exist & How To Treat Traumatic Instability Capsule Considerations & Tips for Repair Capsular Management Algorithm Live Demo: Capsular Closure "10 min *Moderator: Capsular Reconstruction Capsular Management Panel *2 Case Studies – 10 min each *Moderator: Break | Moderator: |

| 5:50 PM | Management of Subchondral Cysts & Bone Marrow Edema | |
|---------------------------------|---|------------------------------------|
| 6:00 PM | Understanding Hip Bio Mechanics | |
| 6:10 PM | Future Direction of Joint Preservation | |
| 6:20 PM | Closing Day Remarks & Announcements | Smith + Nephew Leadership |
| 6:30 PM Friday, Janua | Meet the Faculty Social Hour ary 10 th , 2019 | |
| 6:45 AM | Breakfast & Registration | |
| 7:30 AM | Welcome & Agenda Review | Smith + Nephew Leadership |
| Session VI | Hip Instability & Dysplasia | Moderator: |
| 7:40 AM | The History of the PAO | |
| 7:50 AM | Joint Hypermobility & Hip Instability | |
| 8:00 AM | Patterns Of Acetabular Dysplasia | |
| 8:10 AM | Clinical & Radiographic Predictors For Hip Dysplasia | |
| Session VII | Other Treatment Considerations | Moderator: |
| 8:20 AM | Endoscopic Proximal Hamstring Repair | |
| 8:30 AM | Deep Gluteal Space/Ischiofemoral Impingement | |
| 8:40 AM | Groin Evaluation for the Hip Specialist | |
| 8:50 AM | Gluteus Medius Repair: Tips To Get You Covered | |
| 9:00 AM | Live Demo: Gluteus Medius Repair *15 min *Moderator: | |
| 9:15 AM | The Revision Hip Arthroscopy: Putting It All Together | |
| 9:25 AM | Live Demo: Sciatic Nerve Decompression *10 min *Moderator: | |
| 9:35 AM | Live Hip Arthroscopy Surgery *70 min *Moderator: | Marc Philippon MD |
| 10:40 AM | Break *20 min | |
| Session VIII | Post-Op Rehab & Hip Preservation Outcomes | Moderator: |
| 11:00 AM | Sports Specific Rehabilitation: The Elite Athlete | Mark Ryan, MS, ATC, CSCS |
| 11:10 AM | Sports Specific Rehabilitation: Dancers | Michelle Rodriquez, MPT, OCS, CMPT |
| 11:20 AM | Best Practice Guidelines for Hip Arthroscopy | |

| 12:00 PM | Economic Outcomes of Hip Arthroscopy Lunch | |
|----------|---|--|
| 12:00 PM | Lunch | |
| 12:00 PM | Lunch | |

Saturday, January 11th, 2020

| 8:00 | Lab Session 3: Hotel Talisa & SPRI | All Attendees & Faculty |
|-----------|------------------------------------|-------------------------|
| -11:00 AM | | |